# SDR SWAA2019021529640

- Difficulty date: January 8, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AROUND FASTENER HOLE CORRODED AT BS 986, RBL 43.  REPAIRED FLOORBEAM IAW ATS ER AND EA.
